Alert archive / Washington / High Wind Watches in 2007
High Wind Watch 4, NWS Seattle, WA
NWS Seattle, WA issued this high wind watch at Oct 17, 2007, 3:53 PM PDT. It took effect at Oct 18, 2007, 11:00 AM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Oct 17, 2007, 3:53 PM PDT (22:53 UTC)
- In effect from
- Oct 18, 2007, 11:00 AM PDT
- Expired
- Oct 18, 2007, 4:14 AM PDT
- In force
- Issued by
- NWS Seattle, WA
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KSEW 172253 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 353 PM PDT WED OCT 17 2007 ...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH AND CENTRAL WASHINGTON COAST THURSDAY... ...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH INTERIOR OF WESTERN WASHINGTON THURSDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FOR MUCH OF THE REST OF WESTERN WASHINGTON THURSDAY... .AN INTENSIFYING LOW PRESSURE SYSTEM 800 MILES OFF THE PACIFIC NORTHWEST COAST WEDNESDAY AFTERNOON IS FORECAST TO SWING ONTO VANCOUVER ISLAND LATE THURSDAY AND WEAKEN. THE STRONGEST WINDS ASSOICATED WITH THIS SYSTEM ARE ANTICIPATED ALONG THE COAST AND NORTH INTERIOR THURSDAY. LESS INTENSE WINDS ARE EXPECTED ELSEWHERE IN WESTERN WASHINGTON AT THIS TIME. WINDS SHOULD DECREASE OVERNIGHT THURSDAY. WAZ516-517-180700- /O.NEW.KSEW.HW.W.0004.071018T1300Z-071019T0000Z/ NORTH COAST-CENTRAL COAST- 353 PM PDT WED OCT 17 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 5 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 5 PM PDT THURSDAY. SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING 30 TO 40 MPH WITH GUSTS TO 60 MPH AND THEN SHIFT TO SOUTHWEST BY EARLY AFTERNOON. WINDS WILL THEN DECREASE BY THURSDAY EVENING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ001-503-506-510-180700- /O.NEW.KSEW.HW.W.0004.071018T1300Z-071019T0100Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 353 PM PDT WED OCT 17 2007 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY. SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING AFTER SUNRISE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH. WINDS ARE FORECAST TO DECREASE THURSDAY NIGHT. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ504-505-507>509-511>515-180700- /O.NEW.KSEW.HW.A.0004.071018T1300Z-071019T0600Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA-OLYMPICS- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- 353 PM PDT WED OCT 17 2007 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. THE POTENTIAL EXISTS FOR A HAZARDOUS HIGH WIND EVENT. A HIGH WIND WATCH MEANS SUSTAINED WINDS OF AT LEAST 30 TO 40 MPH WITH GUSTS TO 60 MPH MAY OCCUR...BUT IS NOT YET CERTAIN. WINDS FOR MUCH OF THE REST OF WESTERN WASHINGTON ARE EXPECTED TO INCREASE LATER THURSDAY AFTERNOON AND EVENING. AT THIS TIME... SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE ANTICIPATED BUT COULD BE STRONGER. THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER INFORMATION AS IT DEVELOPS. LISTEN TO NOAA WEATHER RADIO OR VISIT WEATHER.GOV/SEATTLE TO VIEW THE LATEST WEATHER STATEMENTS AND FORECAST DISCUSSIONS REGARDING THIS STORM. $$
2 follow-up statements
000 WWUS76 KSEW 180547 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 1047 PM PDT WED OCT 17 2007 ...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH AND CENTRAL WASHINGTON COAST THURSDAY... ...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH INTERIOR OF WESTERN WASHINGTON THURSDAY... ...HIGH WIND WATCH REMAINS IN EFFECT FOR MUCH OF THE REST OF WESTERN WASHINGTON THURSDAY... .AN INTENSIFYING LOW PRESSURE SYSTEM 500 MILES OFF THE PACIFIC NORTHWEST COAST WEDNESDAY NIGHT IS FORECAST TO MOVE EAST NORTHEAST REACHING THE CENTRAL AND SOUTHERN PORTION OF VANCOUVER ISLAND LATE THURSDAY AFTERNOON. THE STRONGEST WINDS ASSOCIATED WITH THIS SYSTEM ARE ANTICIPATED ALONG THE COAST AND NORTH INTERIOR THURSDAY. LESS INTENSE WINDS ARE EXPECTED ELSEWHERE IN WESTERN WASHINGTON AT THIS TIME. WINDS SHOULD DECREASE OVERNIGHT THURSDAY. WAZ516-517-181400- /O.CON.KSEW.HW.W.0004.071018T1300Z-071019T0000Z/ NORTH COAST-CENTRAL COAST- 1047 PM PDT WED OCT 17 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM PDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 5 PM PDT THURSDAY. SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING 30 TO 40 MPH WITH GUSTS TO 60 MPH AND THEN SHIFT TO SOUTHWEST BY EARLY AFTERNOON. WINDS WILL THEN DECREASE BY THURSDAY EVENING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ001-503-506-510-181400- /O.CON.KSEW.HW.W.0004.071018T1300Z-071019T0100Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 1047 PM PDT WED OCT 17 2007 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY... A HIGH WIND WARNING REMAINS IN EFFECT FROM 6 AM TO 6 PM PDT THURSDAY. SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING AFTER SUNRISE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH. WINDS ARE FORECAST TO DECREASE THURSDAY NIGHT. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ504-505-507>509-511>515-181400- /O.EXT.KSEW.HW.A.0004.071018T1800Z-071019T0600Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA-OLYMPICS- EASTERN STRAIT OF JUAN DE FUCA-WESTERN STRAIT OF JUAN DE FUCA- 1047 PM PDT WED OCT 17 2007 ...HIGH WIND WATCH NOW IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE HIGH WIND WATCH IS NOW IN EFFECT FROM LATE THURSDAY MORNING THROUGH THURSDAY EVENING. THE POTENTIAL EXISTS FOR A HAZARDOUS HIGH WIND EVENT. A HIGH WIND WATCH MEANS SUSTAINED WINDS OF AT LEAST 30 TO 40 MPH WITH GUSTS TO 60 MPH MAY OCCUR...BUT IS NOT YET CERTAIN. WINDS FOR MUCH OF THE REST OF WESTERN WASHINGTON ARE EXPECTED TO INCREASE MID TO LATE THURSDAY AFTERNOON AND CONTINUE INTO THE EVENING HOURS. AT THIS TIME... SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH ARE ANTICIPATED BUT COULD BE STRONGER. THE SEATTLE NATIONAL WEATHER SERVICE FORECAST OFFICE WILL CONTINUE TO MONITOR THE EVOLUTION OF THIS STORM AND ISSUE FURTHER INFORMATION AS IT DEVELOPS. LISTEN TO NOAA WEATHER RADIO OR VISIT WEATHER.GOV/SEATTLE TO VIEW THE LATEST WEATHER STATEMENTS AND FORECAST DISCUSSIONS REGARDING THIS STORM. $$ FELTON WEATHER.GOV/SEATTLE
000 WWUS76 KSEW 181114 NPWSEW URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SEATTLE WA 414 AM PDT THU OCT 18 2007 ...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH AND CENTRAL WASHINGTON COAST TODAY... ...HIGH WIND WARNING NOW IN EFFECT FOR THE NORTH INTERIOR OF WESTERN WASHINGTON TODAY... ...WIND ADVISORY IN EFFECT THIS AFTERNOON AND THIS EVENING FOR MUCH OF THE REMAINDER OF THE LOWLANDS OF WESTERN WASHINGTON... .AN INTENSIFYING LOW PRESSURE SYSTEM 300 MILES OFF THE PACIFIC NORTHWEST COAST EARLY THURSDAY MORNING IS FORECAST TO MOVE EAST NORTHEAST REACHING THE CENTRAL AND SOUTHERN PORTION OF VANCOUVER ISLAND LATE THIS AFTERNOON. THE LOW WILL CONTINUE TO TRACK NORTHEAST INTO THE INTERIOR OF BRITISH COLUMBIA TONIGHT. THE STRONGEST WINDS ASSOCIATED WITH THIS SYSTEM ARE ANTICIPATED ALONG THE COAST AND NORTH INTERIOR TODAY. LESS INTENSE WINDS ARE EXPECTED ELSEWHERE IN WESTERN WASHINGTON AT THIS TIME. WINDS WILL DECREASE OVERNIGHT TONIGHT. WAZ513-181215- /O.CAN.KSEW.HW.A.0004.071018T1800Z-071019T0600Z/ OLYMPICS- 414 AM PDT THU OCT 18 2007 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS CANCELLED THE HIGH WIND WATCH FOR THE OLYMPICS. $$ WAZ516-517-181915- /O.CON.KSEW.HW.W.0004.071018T1300Z-071019T0000Z/ NORTH COAST-CENTRAL COAST- 414 AM PDT THU OCT 18 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 5 PM PDT THIS AFTERNOON. SOUTHERLY WINDS ARE EXPECTED TO INCREASE BETWEEN 5 AND 8 AM THIS MORNING TO 30 TO 40 MPH WITH GUSTS TO 60 MPH. THE WINDS WILL SHIFT TO WEST BY EARLY AFTERNOON BUT WILL STILL BE IN THE 30 TO 40 MPH RANGE. THE WINDS WILL DECREASE THIS EVENING. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ001-503-506-510-181915- /O.CON.KSEW.HW.W.0004.071018T1300Z-071019T0100Z/ SAN JUAN COUNTY-WESTERN WHATCOM COUNTY-WESTERN SKAGIT COUNTY- ADMIRALTY INLET AREA- 414 AM PDT THU OCT 18 2007 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS AFTERNOON. SOUTHERLY WINDS ARE EXPECTED TO INCREASE THURSDAY MORNING AFTER 8 AM RISING TO 30 TO 40 MPH WITH GUSTS TO 60 MPH BY NOON. THESE WINDS WILL CONTINUE UNTIL LATE AFTERNOON. THE WINDS WILL DECREASE SIGNIFICANTLY TONIGHT. HIGH WINDS CAN TOPPLE TREES...DOWN POWER LINES...AND DAMAGE SOME STRUCTURES. $$ WAZ504-505-507>509-511-512-514-515-181915- /O.UPG.KSEW.HW.A.0004.071018T1800Z-071019T0600Z/ /O.NEW.KSEW.WI.Y.0011.071018T2100Z-071019T0600Z/ SOUTHWEST INTERIOR-EAST PUGET SOUND LOWLANDS-EVERETT AND VICINITY- SEATTLE/BREMERTON AREA-TACOMA AREA-HOOD CANAL AREA- LOWER CHEHALIS VALLEY AREA-EASTERN STRAIT OF JUAN DE FUCA- WESTERN STRAIT OF JUAN DE FUCA- 414 AM PDT THU OCT 18 2007 ...WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. WINDS WILL INCREASE OVER MOST OF THE LOWLANDS THIS AFTERNOON RIGHT AHEAD OF THE INCOMING WEATHER SYSTEM. SOUTH WINDS IN THE 10 TO 20 MPH RANGE WILL INCREASE TO 20 TO 30 MPH WITH GUSTS TO 40 MPH BETWEEN 2 PM AND 8 PM. THE WINDS WILL DECREASE SIGNIFICANTLY AFTER 11 PM. A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS OF 30 TO 39 MPH OR GUSTS OF 45 TO 57 MPH ARE LIKELY. WINDS THIS STRONG CAN SNAP SMALL TREE BRANCHES...TOPPLE SMALL OR SHALLOW-ROOTED TREES...AND CAUSE LOCAL POWER OUTAGES. MOTORISTS...ESPECIALLY THOSE WITH HIGH PROFILE VEHICLES...SHOULD ALSO BE ALERT FOR SUDDEN...STRONG CROSS WINDS. $$ FELTON WEATHER.GOV/SEATTLE
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Seattle, WA wrote its last area forecast discussion before this high wind watch went out at Oct 17, 3:30 PM PDT, 23 minutes earlier.
Area forecast discussion, Oct 17, 3:30 PM PDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SEATTLE WA 330 PM PDT WED OCT 17 2007 .SYNOPSIS...A STRONG SURFACE LOW DEVELOPING OFFSHORE WILL HEAD TOWARD THE STATE ON THURSDAY WITH VERY WINDY CONDITIONS DEVELOPING ALONG THE COAST AND NORTH INTERIOR...WITH WINDY CONDITIONS ELSEWHERE. ANOTHER SYSTEM WILL MOVE ONSHORE FRIDAY WITH RAIN AND SHOWERS ACROSS THE AREA. AN UPPER LEVEL RIDGE WILL BUILD OVER THE AREA THROUGH THE LATER HALF OF THE WEEKEND WITH THE BEST CHANCE OF RAIN ACROSS THE NORTHERN PORTION OF THE STATE. && .SHORT TERM...UPPER LEVEL TROUGH IS MOVING THROUGH THE AREA THIS AFTERNOON WITH A FEW SHOWERS ACROSS THE AREA. THERE MAY BE A FEW LIGHTING STRIKES WITH SOME OF THE STRONGER CELLS. SHOWERS WILL DIMINISH DURING THE EVENING HOURS WITH A BRIEF BREAK IN THE WEATHER OVERNIGHT. THE PACIFIC STORM OFFSHORE CONTINUES TO PUSH ALONG AND IS NOW LOCATED ABOUT 600 MILES OFF THE WASHINGTON COAST. LATEST 12Z MODELS BRING THIS SYSTEM TO 130W BY 12Z THU WITH A THE GFS BRINGING THE SFC PRESSURE DOWN TO 980 MB...AND THE NAM SLIGHTLY HIGHER AT 982 MB. AT THIS POINT SHOULD START TO SEE STRONG SOUTHEAST WINDS ALONG THE COAST AND ALSO THE NORTH INTERIOR. WINDS SPEEDS ACROSS THESE AREAS ARE EXPECTED TO BE IN THE 30 TO 40 MPH RANGE WITH GUSTS UP TO 60 MPH. BY THE AFTERNOON...THE GFS CONTINUES TO FAVOR A MORE NORTHERLY TRACK WITH THE LOW AND WILL BRING IT INTO CENTRAL VANCOUVER ISLAND. THE NAM IS FURTHER SOUTH WITH THE TRACK MOVING THROUGH THE OLYMPIC PENINSULA AND ON OVER TO THE SAN JUANS. BOTH TRACKS WILL SWITCH THE WINDS ON THE COAST AND STRAIT TO THE WEST WITH STRONG SOUTH TO SW WINDS ACROSS THE INTERIOR. THE STRONGEST WINDS IN THE PUGET SOUND AREA WILL OCCUR DURING THE LATE AFTERNOON AND EARLY EVENING. AS FOR HOW STRONG...IT ALL DEPENDS ON HOW TIGHT THE SOUTH TO NORTH PRES GRADIENT IS...WHICH DEPENDS ON THE TRACK OF THIS SYSTEM AS IT MOVES ONSHORE. AT THIS TIME WE ARE EXPECTING SOUTH TO SW WINDS 25 TO 35 MPH WITH GUSTS TO 50 MPH FOR THE INTERIOR. MAY SEE HIGHER WINDS IN HOOD CANAL. ASIDE FROM THE STRAIT...WILL SEE WINDS ACROSS THE AREA DIMINISH DURING THE EVENING FROM 03Z TO 06Z AS THIS SYSTEM EXITS THE REGION. IN ADDITION...THIS SYSTEM WILL ALSO BE PRODUCING MODERATE RAINFALL ACROSS THE COAST AND OLYMPICS. FREEZING LEVELS ACROSS THE CASCADES WILL BE AROUND THE 4000 FT LEVEL WITH A FEW INCHES OF ACCUMULATION POSSIBLE. ON FRIDAY...ANOTHER SYSTEM WILL MOVE INTO THE AREA...BUT IT LOOKS MUCH WEAKER...IN TERMS OF STRONG WINDS ACROSS THE AREA. STILL EXPECTING RAIN AND SHOWERS ACROSS THE AREA THOUGH AS A COLD FRONT AND UPPER LEVEL TROUGH MOVES THROUGH. WET WEATHER IS EXPECTED INTO THE FIRST PART OF THE WEEKEND. 33 .LONG TERM...MODELS BUILD IN A RIDGE OVER THE PACNW ON SUNDAY ALTHOUGH A FRONT WILL STILL SLIDE IN UNDERNEATH WITH THE BEST CHANCES OF RAIN LOCATED ACROSS THE WESTERN ZONES. THIS RIDGE WILL STRENGTHEN EARLY NEXT WEEK AS 593 RIDGE BUBBLE FORMS OVER THE PACIFIC OFF THE CALIFORNIA COAST. THIS RIDGE WILL FORCE PRECIP FURTHER NORTH WITH DRIER CONDITIONS ACROSS WESTERN WASHINGTON. WILL SEE TEMPS SLOWLY CLIMBING BACK INTO THE LOW 60S ACROSS THE INTERIOR BY MID WEEK. 33 && .AVIATION...FRONTAL CLOUDS HAVE MOVED OUT OF THE AREA BUT CUMULUS HAS FILLED IN NICELY WITH SCATTERED CONVECTION. A FEW LIGHTNING STRIKES NOTED NEAR GIG HARBOR. SHOWERS SHOULD END AFTER 03Z OR SO. INCREASING CLOUD TREND LATER TONIGHT AS NEXT BIG SYSTEM APPROACHES. WIND AT KSEA SW 10-15 KT THIS EVENING...SWITCHING TO SE 4-8 KT AFTER 06Z. CHB && .MARINE...GALES ISSUED ALL WATERS...STORM FOR COAST. WINDS WILL INCREASE THROUGH THE NIGHT AS LOW OFFSHORE DEEPENS AND MOVES NE. EXPECTED TRACK IS INTO CENTRAL VANCOUVER ISLAND...AND SOME FILLING IS ALSO EXPECTED. NEVERTHELESS SHOULD BE A VERY WINDY EVENT FOR MARINE AREAS. THE COAST WILL PROBABLY REACH 50 KT WITH THE SOUTHEASTERLIES AHEAD OF THE SYSTEM...THEN HIGH END GALES WITH WESTERLIES BEHIND THE FRONT. SE GALES EVERYWHERE ELSE WITH HIGH END AT STRAIT ENTRANCES AND NORTHERN INLAND WATERS. THE STRAIT WILL ALSO HAVE A WESTERLY SURGE AFTER THE FRONT THURSDAY AFTERNOON AND EVENING. ALSO ISSUED A HIGH SURF ADVISORY ON THE COAST FOR THURSDAY AFTERNOON AND EVENING. COMBINED SEAS...THEN SWELL ALONE...SHOULD BRING WAVES INTO THE 20-24 FOOT RANGE. HAVE NOT LOOKED TOO CLOSELY AT SUBSEQUENT DAYS BUT ANOTHER NEAR-GALE EVENT APPEARS LIKELY FRIDAY...FOLLOWED BY LESSER WINDS OVER THE WEEKEND. CHB && .SEW WATCHES/WARNINGS/ADVISORIES... .HIGH WIND WARNING FOR THE COAST AND NORTH INTERIOR. .HIGH WIND WATCH FOR THE THE LOWER CHEHALIS VALLEY...SW INTERIOR...PUGET SOUND...EAST PUGET SOUND LOWLANDS...STRAIT OF JUAN DE FUCA...HOOD CANAL...OLYMPICS. .STORM WARNING COASTAL WATERS. .GALE WARNING ALL OTHER WATERS. .SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR. .HEAVY SURF ADVISORY COASTAL ZONES. WEATHER.GOV/SEATTLE
The office that day
Everything else NWS Seattle, WA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 17, 7:29 AM PDT | High Wind Watch | SEW | San Juan | 6 hr |
| Oct 17, 1:28 PM PDT | High Wind Watch | SEW | San Juan | 34 hr |
| Oct 17, 3:03 PM PDT | High Surf Advisory | SEW | 30 hr | |
| Oct 17, 3:53 PM PDT | High Wind Warning | SEW | San Juan | 27 hr |
Nearby
High Wind Watches in Washington, 2007Every high wind watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.